# SDR HNAA2010083100202

- Difficulty date: August 31, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 53,466 hours, 59,147 cycles
- Engine: Pwa PW120
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVETS ARE WORKING ON LT NACELLE, INBD SIDE AT XN137.37.  REMOVED LOOSE RIVETS.  REPAIRED IAW EO8-54-0406.
